MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP LDR 33G 100CT50/CASE MULTICOLOR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(6).Lancets were returned - product evaluation in-process.Manufacturer contacted customer in a follow-up call on (b)(6) 2023 to ensure the replacement products resolved the initial concern, able to contact customer who stated they are comfortable with the replacement products.
 
Event or Problem Description
Consumer reported complaint for the trueplus lancets.Customer advised that some of the lancets from the box were bent when she removed the protective covering to expose the needle.Customer advised that product was sealed and intact when she received it.The customer has been using the product out of this package since (b)(6) 2022.The customer feels well and did not report any symptoms.The customer did not claim to be injured using the lancets and no medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 18-may-2023: h3: device evaluated by manufacturer.H6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: returned product was forwarded to supplier quality to contact the manufacturer.Manufacturer's investigation has been completed and root cause selected.Reported defect not reproduced.No abnormalities observed with returned samples, retention samples and batch record.Most likely underlying root cause: mlc-061: improper use/mishandled by end user.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 
MDR Report Key16630149
Report Number1000113657-2023-00168
Device Sequence Number14783291
Product Code QRK
UDI-Device Identifier00096295125665
UDI-Public(01)00096295125665
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K220475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLCT, TP LDR 33G 100CT50/CASE MULTICOLOR
Device Catalogue Number4817904
Device Lot Number211005NM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/01/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown